# SDR QXEA2025052100198

- Difficulty date: May 14, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 20,378 hours, 13,686 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT FR22 BETWEEN STR26R-27R. REMOVED REPAIRED AND REINSTALLED TIE AT FR 22 SR 26R TO 27R IAW SRM 51-40-08 AND ERD2025-170-920645.
